Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Periodic orbits of hyperbolic diffeomorphisms and flows


Author: Michael Shub
Journal: Bull. Amer. Math. Soc. 75 (1969), 57-58
DOI: https://doi.org/10.1090/S0002-9904-1969-12143-9
MathSciNet review: 0234498
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin and B. Mazur, On periodic points, Ann. of Math. (2) 81 (1965), 82-99. MR 176482
  • 2. K. R. Meyer, Periodic points of diffeomorphisms, Bull. Amer. Math. Soc. 73 (1967), 615-617. MR 221521
  • 3. K. R. Meyer, On the convergence of the zeta function for flows and diffeomorphisms, J. Differential Equations (to appear). MR 233379
  • 4. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 228014
  • 5. R. Abraham and S. Smale, Non-genericity of Ω-stability (to appear). MR 271986


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12143-9

American Mathematical Society